# SDR AALA201803159022

- Difficulty date: March 14, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 25,026 hours, 9,921 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456021
- Part serial: AA70236
- Condition: Malfunctioned
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR ACTIVATES INTERMITTENTLY WITH NO INDICATION OF SMOKE.   REPLACED THE FORWARD LAVATORY SMOKE DETECTOR IAW AMM 26-14-01.
